Acta Mathematica Hungarica

, Volume 54, Issue 3–4, pp 269–278 | Cite as

On almost symmetric sequences inLp

  • I. Berkes


Symmetric Sequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    D. J. Aldous, Limit theorems for subsequences of arbitrarily dependent sequences of random variables,Z. Wahrscheinlichkeitstheorie verw. Gebiete,40 (1977), 59–82.CrossRefGoogle Scholar
  2. [2]
    I. Berkes and H. P. Rosenthal, Almost exchangeable sequences of random variables,Z. Wahrscheinlichkeitstheorie verw. Gebiete,70 (1985), 473–507.CrossRefGoogle Scholar
  3. [3]
    P. Billingsley,Convergence of Probability Measures, Wiley (New York, 1968).Google Scholar
  4. [4]
    P. Billingsley and F. Topsøe, Uniformity in weak convergence,Z. Wahrscheinlichkeitstheorie verw. Gebiete,7 (1967), 1–16.CrossRefGoogle Scholar
  5. [5]
    W. Feller,An Introduction to Probability Theory and its Applications, Vol. II, 2nd Edition, Wiley (New York, 1970).Google Scholar
  6. [6]
    S. Guerre, Types and suites symétriques dansL p, 1≦p<+∞,Israel J. Math. (to appear).Google Scholar
  7. [7]
    S. Guerre, Sur les suites presque échangeables dansL q, 1≦q<2,Israel J. Math. (to appear).Google Scholar
  8. [8]
    S. Guerre and Y. Raynaud, On sequences with no almost symmetric subsequence.Longhorn Notes, University of Texas, 1985–86, pp. 83–93.Google Scholar
  9. [9]
    W. B. Johnson, B. Maurey, G. Schechtman and L. Tzafriri,Symmetric structures in Banach spaces, Memoirs of the AMS, No. 217 (Providence, Rhode Island, 1979).Google Scholar
  10. [10]
    P. Lévy, Propriétés asymptotiques des sommes aléatoires indépendantes ou enchaînées,Journ. de Math.,14 (1935), 347–402.Google Scholar
  11. [11]
    J. Marczinkiewicz and A. Zygmund, Quelques théorèmes sur les fonctions indépendantes,Studia Math.,7 (1938), 104–120.Google Scholar
  12. [12]
    B. Maurey,Sur un résultat de H. P. Rosenthal, unpublished manuscript.Google Scholar
  13. [13]
    R. Ranga Rao, Relations between weak and uniform convergence of measures with applications,Ann. of Math. Statist.,33 (1962), 659–680.Google Scholar
  14. [14]
    H. P. Rosenthal, On subspaces ofL p,Ann. of Math.,97 (1973), 344–373.Google Scholar

Copyright information

© Akadémia Kiadó 1989

Authors and Affiliations

  • I. Berkes
    • 1
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapest

Personalised recommendations